# SDR SWAA2021092000792

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB LOCATED 16.250 INCH FROM FRONT SPAR; INBOARD SIDE OF RIB. CRACK LENGTH IS 1.0 INCH. ; 2021-356640 / [01] EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN IN SRM B737-700.LOWER SKIN MUST BE REPAIRED. CRACK LENGTH IS:1 INCH. TOOL USED: DIGITAL CALIPER P/N:DIGITAL 150;S/N:AE-412599 DUE DATE:21-MAY-22.; [02] EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE; [03] PERFORMED HAND LAYOUT AND CUT OUT ON REPAIR AREA LOCATED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB LOCATED 16.250 INCH FROM FRONT SPAR; INBOARD SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11. PARAGRAPH 4 B(2).TOOL USED CALIPER P/N:DIGITAL 150;S/N:AE-412599 DUE DATE:21-MAY-22.;[15] INSTALLED REPAIR PARTS DOUBLER; FILLER(1EA); AND FASTENERS; LOCATED LOWER INSPAR SKIN AT STATION 193.90 RH HORIZONTAL STABILIZER. IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 PARAGRAPH 4G STEP O TO STEP Q; [16] STEP 15 COMPLETED; RII.;[19] PERFORMED PERMANENT REPAIR LOCATED LOWER INSPAR SKIN AT STATION 193.90 RH HORIZONTAL STABILIZER. IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; [20] PERFORMED PERMANENT REPAIR LOCATED LOWER INSPAR SKIN AT STATION 193.90 RH HORIZONTAL STABILIZER. IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 RII
